MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP BALL HEAD COCR

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0; HIP BALL HEAD COCR
Model Number 01.25.012
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to infection 2 years 2 months after the primary surgery.All implants were removed and revised.
 
Additional Manufacturer Narrative
Batch review performed on 01 march 2022.Lot 172860: (b)(4) items manufactured and released on 07-sep-2017.Expiration date: 2022-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2018.Additional components involved: stem: quadra-h 01.12.20sn cementless, ha coated std stem size 0, short neck (k082792) lot.189855: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Liner: mpact 01.32.2837hct flat pe hc liner ø28/b (k103721) lot.176961: (b)(4) items manufactured and released on 01-march-2018.Expiration date: 2023-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Cup: mpact 01.32.146dh acetabular shell ø46 two-holes (k132879) lot.182585: (b)(4) items manufactured and released on 28-aug-2018.Expiration date: 2023-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
HIP BALL HEAD COCR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13839894
Report Number3005180920-2022-00198
Device Sequence Number4655157
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model Number01.25.012
Device Catalogue Number01.25.012
Device Lot Number172860
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite